HonCode

Go Back   HER2 Support Group Forums > her2group
Register Gallery FAQ Members List Calendar Search Today's Posts Mark Forums Read

Reply
 
Thread Tools Display Modes
Old 12-04-2017, 07:32 AM   #1
Donna H
Senior Member
 
Join Date: May 2014
Posts: 296
red area around eyes

My last Herceptin was May 2015 (last chemo was Sept 2014) yet my eyes still have a red rim around them....not the eyes themselves but the skin - basically where you would put eyeliner. Does that make sense? I had never had this prior to treatment so I am thinking it is something related to that. Yet it's been a few years since treatment so maybe not? Has anyone else had this? I'd also say my eyelids are discolored since treatment (like a permanent eye shadow in a not so attractive color).
Donna H is offline   Reply With Quote
Old 12-04-2017, 11:41 AM   #2
jra40
Senior Member
 
jra40's Avatar
 
Join Date: Mar 2011
Location: Pittsburgh, PA.
Posts: 260
Re: red area around eyes

Hi Donna - I have no feedback but wow, that is really strange! I tell ya, I have had some weird stuff crop up since my last infusion in 2012. No doctor can tell me why it happens but I do think it's still lingering after shocks of all the mixes of the chemo drugs they gave me. Hopefully this will fade away. Do you see a skin doctor yearly? May want to see if they can tell you what it is.

Jessica
__________________
11/17/10 - Diagnosed with 4.5cm tumor in right breast, IDC, Stage 2, Nuclear grade 2, ER+ PR+ HER2+
12/13/10 - Lymph node biopsy - negative
12/28/10 - Started neo-adjuvant treatment along with clinical trial with 4 rounds of AC chemo every 3 weeks
3/15/11 - Began weekly Taxol/Herceptin infusions along with 750mg of Tykerb taken by mouth daily
6/28/11 - Finished last cycle of Taxol
7/27/11 - Breast MRI shows tumor has dissolved, remarkable reaction to chemo
8/31/11 - Lumpectomy, Sentinel Node biopsy. Node negative, clear margins, 7mm of cancer left over from chemo.
10/05/11 - Started radiation, 5 days a week for 7 weeks.
11/8/11 - Finished radiation
3/21/12 - Last Herceptin!
3/26/12 - Port removed!
Tamoxifen for 5 years
8/4/15 - Hysterectomy & bilateral salpingo-oophorectomy. Due to large fibroids. No cancer!
8/8/15 - Started Arimidex
jra40 is offline   Reply With Quote
Old 12-05-2017, 06:49 AM   #3
thinkpositive
Senior Member
 
Join Date: May 2014
Location: San Diego
Posts: 411
Re: red area around eyes

Donna,

I remember the area around my eyes being red after Herceptin. I believe it had to do with having constantly watery eyes. However, it cleared up within a few weeks of receiving my last treatment. Since you finished treatment so long ago, I'm not sure what it could be. Wonder if you developed some sort of allergy?

Take care,
Brenda
__________________
8/2013 Diagnosed IDC Left Breast ER-/PR-/HER2+ Stage 3C, DCIS ER+/PR+/HER2- Right Breast (54 yr)
8/2013 PET/CT scan shows mass in uterues and suprclavicular nodes
8/20/13 Begin 6 rounds TCH chemo, Perjeta added for rounds 4-6
9/2013 After 1st round of chemo, mass in neck and breast no longer able to feel
11/2013 Hysterectomy, mass from PET/CT scan not cancer (adenomylosis)
12/2013 Finished chemo
1/2014 Double mastectomy with chest expanders
1/2014 Pathology report from surgery and SNB show complete pathological response!
3/2014 Finish IMRT radiation
8/2014 Fat transfer to radiated breast
8/2014 Completed 1 yr of Herceptin
10/2014 exchange surgery expanders removed implants placed
6/2015 3D nipple and areola tattoos
thinkpositive is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -7. The time now is 05:42 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2022, vBulletin Solutions, Inc.
Copyright HER2 Support Group 2007 - 2021
free webpage hit counter